# SDR IPXA1564965

- Difficulty date: February 12, 2011
- Submitted: February 28, 2011
- Operation: Air carrier
- Aircraft: N414UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23854
- Aircraft time: 26,646 hours, 17,926 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, FWD CARGO DOOR EXTERNAL HANDLE, INNER SURFACE GOUGED AT SEVERAL PLACES, 3" FROM AFT END, MARKED.  BLENDED GOUGED AREA ON LOWER LIP OF CARGO DOOR EXTERNAL HANDLE INTERNAL SURFACE 2"X .7" X .020" IAW EO NR B757-5230-36432-UPS, FIG 1.  FOUND REWORK AREA OF FCB DOOR HANDLE LIP TO BE BEYOND ALLOWABLE REMAINING MIN THICKNESS AS STATED IAW ER NR 11-01577P1, DATED 2/21/11. R & R FCB DOOR HANDLE IAW AMM52-34-22-4, STEP2 (2) (3) (9).
